Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

The $ H^{p}$ classes for $ \alpha $-convex functions


Authors: P. J. Eenigenburg and S. S. Miller
Journal: Proc. Amer. Math. Soc. 38 (1973), 558-562
MSC: Primary 30A32
DOI: https://doi.org/10.1090/S0002-9939-1973-0310216-4
MathSciNet review: 0310216
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: Given $ \alpha > 0$, we determine the $ {H^p}$ class to which an $ \alpha $-convex function belongs.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 30A32

Retrieve articles in all journals with MSC: 30A32


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1973-0310216-4
Article copyright: © Copyright 1973 American Mathematical Society